MathSciNet Relay Station
MathSciNet bibliographic data
MR916245 93E03 (93B15)
Gill, Jelena B.; Petrović, Ljiljana Causality and stochastic dynamic systems. SIAM J. Appl. Math. 47 (1987), no. 6, 1361–1366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement